# SDR CALA2019121902247

- Difficulty date: December 19, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 30,061 hours, 10,574 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR SKIN CRACKED AT STA 101.9 AND 10" FWD OF REAR SPAR. AND 10" FWD OF REAR SPAR REF SRM 55-10-01 REPAIR 11. SEE FLEET CYCLE L/P 9716665 FOR WORK ACCOMPLISHED, INSPECTION THRESHOLD AT 56000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTION EVERY 9000 CYCLES THERE AFTER REF SRM 55-10-01 REPAIR 11 TABLE 204. COMPLETED REPAIR OF RIGHT HORIZONTAL STAB INSPAR SKIN AT STA.101 REPAIRED HZT STAB REF SRM 55-10-01 REPAIR 11, INSPECTION THRESHO LD AT 56000 FLT CYC AND EVERY 9000 THERE AFTER. TOMC APPROVED DIP FOR INSPECTION THRESHOLD AT 56000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTION EVERY 9000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
